# SDR RMXA9520567

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7222
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 10513103505
- Condition: Scored
- Location: Blade Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE PIN BOLT SCORED. REMOVED AND REPLACED.
